Locally adaptive density estimation on Riemannian manifolds
PublisherInstitut d'Estadística de Catalunya
Rights accessOpen Access
In this paper, we consider kernel type estimator with variable bandwidth when the random variables belong in a Riemannian manifolds. We study asymptotic properties such as the consistency and the asymptotic distribution. A simulation study is also considered to evaluate the performance of the proposal. Finally, to illustrate the potential applications of the proposed estimator, we analyse two real examples where two different manifolds are considered.
CitationHenry, Guillermo; Muñoz, Andrés; Rodríguez, Daniela. Locally adaptive density estimation on Riemannian manifolds. "SORT", Gener 2014, vol. 37, núm. 2, p. 111-130.